SOUTHERN CALIFORNIA'S PREMIER

LIFESTYLE, HEALTH & ACTIVE AGING EXPO

.....for baby boomers, seniors,

caregivers, friends, and family!


GOLDEN FUTURE 50+ SENIOR EXPO

GOLDEN FUTURE 50+ SENIOR EXPO

6TH ANNUAL PASADENA / LA NORTH EDITION


Saturday, May 13th 2017

10am - 2:30pm

Pasadena Conference Center

300 E. Green Street

Pasadena, CA 91101


FREE Admission & FREE Parking!


Park in the Pasadena Conference/Convention Center Garage

located on Euclid Avenue. We can ONLY validate if you park here.


CLICK HERE TO PRE-REGISTER

2016 SPONSORS

2016

PASADENA / LA NORTH

EXHIBITORS

(Click on company name for more information)


AAA T.L.C. Health care, Inc.
AGA Medicare Options
Alignment Health Plan
Aluna Vein Centers
Alzheimer's Greater Los Angeles
American Heart Association
Anthem Blue Cross
Automobile Club of Southern California
Bankers Life
Behavioral Research Specialists, LLC.
California Council on Problem Gambling
California Senior Guide
CaptionCall
Caremore
Chiropractic Health Center
CHM Insurance Service
Clear Captions
County of Los Angeles Community and Senior Services
Department of Public Social Services Bureau of Workforce Services
Department of Public Social Services  Medi-Cal Outreach
Department of Public Social Services Health & Nutrition Office
DSA - Destination Services Association
EccoDental
First Academy of Beauty
Flexogenix
Foothill Workforce Development Board
Forest Lawn Memorial Parks & Mortuaries
Frontier Loan Group, Inc.
Gold's Gym Pasadena
Golden Outlook Insurance Services
GoodARCH Health Tech Corp.
Health Net
HealthCare Partners Medical Group and Affiliated Physicians
Heart Grows
Humana
Independence at Home, a Scan Community Service
Institute of Health and Prevention
Kaleo Marketing
Lakeside Community Healthcare
Life After 50 Magazine
Lili's Jewelry Designs
Live Well Senior Program at Glendale Adventist Medical Center
Los Angeles County Registrar Recorder County Clerk
Los Angeles National Cemetery
Martha's Senior Gourmet
Monat
New York Life
Not Born Yesterday!
The Pasadena Playhouse
Pierce Brothers Valhalla Memorial Park & Mortuary
Reborn Cabinets
Reborn Bath Solutions
Regal Medical Group
Renewal by Andersen
Retirement Benefits Consulting, LLC.
Rodan + Fields Skincare
Rose Hills Memorial Park
Sani Dental - Dental Tourism to Mexico
Santa Anita Family Service
Scan Health Plan
Smart Cremation
Social Security Administration
Southern California Gas Company
Southland Dental Care
Super Shuttle Transportation
System Pavers
Temple City Dental Care
Teryl Basinger, M.S. CCC-SLP
Timeshare Exit Team by Reedhein & Associates
Trilogy Financial
United HealthCare
United States Postal Inspection Services
USC Verdugo Hills Hospital
Waddell & Reed
Wyndham Vacation Ownership


2016 SPEAKER SCHEDULE:


10:40am - 11:00am – “Reduce Your Risk For Alzheimer’s,” Sal Angeles, Alzheimer’s Greater Los Angeles (20min)

 11:10am - 11:30am – “Social Security Updates and You,”  Social Security Administration (20min)

 11:40am - 12:00pm – “Knee & Hip Pain?  Treatment & Advances in Hip & Knee Replacement" Dr. Paul Gilbert, MD, Keck Medicine of USC (20min)

 12:10pm - 12:50pm – ENTERTAINMENT – “The Bob Ridley Comedy Hour”

 1:00pm - 1:20pm – “Free Your Retirement.  Gaining Control & Predictability in Uncertain Times,” Patrick Selway, Retirement Benefits Consulting LLC. (20min)

 1:30pm - 1:50pm – “Atrial Fibrillation – Abnormal Heart Rhythm After 50” Eduardo Ramirez, American Heart Association (20min)

 2:00pm - 2:20pm – “Dental Care in Your Golden Years - Periodontal Disease & Treatment & How Dental Implants Can Help You,” Dr. Delaram Hanookai, Southland Dental (20 min) 

2016 ACTIVITY SCHEDULE:

(All Activities are FREE of Charge!)

10am - 3pm:  Hair Cuts/Styling & Nail Manicures for Men & Women


10am - 3pm: Health Screenings


10am - 3pm:  One-On-One with a Retirement Planning & Financial Planning Advisor


10am - 3pm:  One-On-One with a Medicare Insurance Professional


10am - 3pm:  Resume Review and Career Consultation


10am - 3pm:  Hourly Door Prize Drawings


10am - 3pm:  Fun Stations Open


10am - 3pm:  Mini Job & Volunteer Fair

11am - 11:30am:  LIVE Bingo!


11:30am - 12pm:  Arts & Crafts Workshop - - Wood Painting Workshop or Coloring Workshop


11:30am:  Fitness Class (20 minutes)


11:30am:  $100 American Express Gift Card Drawing


12pm - 12:30pm:  LIVE Bingo!

1:00pm - 1:30pm:  Arts & Crafts Workshop - Wood Painting Workshop or Coloring Workshop


1:30pm:  $100 American Express Gift Card Drawing

2pm - 2:30pm:  LIVE Bingo!